Advertisement

Journal of Mathematical Sciences

, Volume 201, Issue 6, pp 733–745 | Cite as

SBV Regularity of Systems of Conservation Laws and Hamilton–Jacobi Equations

  • S. BianchiniEmail author
Article
  • 41 Downloads

Abstract

We review the SBV regularity for solutions to hyperbolic systems of conservation laws and Hamilton-Jacobi equations. We give an overview of the techniques involved in the proof, and a collection of related problems concludes the paper.

Keywords

Hyperbolic System Jacobi Equation Scalar Case Decay Estimate Entropy Solution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    L. Ambrosio and C. De Lellis, “A note on admissible solutions of 1d scalar conservation laws and 2d Hamilton–Jacobi equations,” J. Hyperbolic Differ. Equ., 1, No. 4, 813–826 (2004).CrossRefzbMATHMathSciNetGoogle Scholar
  2. 2.
    F. Ancona and A. Marson, “A wave-front tracking algorithm for n × n nongenuinely nonlinear conservation laws,” J. Differ. Equ., 177, 454–493 (2001).CrossRefzbMATHMathSciNetGoogle Scholar
  3. 3.
    F. Ancona and A. Marson, “Sharp convergence rate of the Glimm scheme for general nonlinear hyperbolic systems,” Commun. Math. Phys., 302, No. 3, 581–630 (2011).CrossRefzbMATHMathSciNetGoogle Scholar
  4. 4.
    S. Bianchini, “BV solutions to semidiscrete schemes,” Arch. Ration. Mech. Anal., 167, No. 1, 1–81 (2003).CrossRefzbMATHMathSciNetGoogle Scholar
  5. 5.
    S. Bianchini. “Relaxation limit of the Jin-Xin relaxation model,” Commun. Pure Appl. Math., 56, No. 5, 688–753 (2006).CrossRefMathSciNetGoogle Scholar
  6. 6.
    S. Bianchini, “Stability of solutions for hyperbolic systems with coinciding shocks and rarefactions L∞,” SIAM J. Math. Anal., 33, No. 4, 959–981 (2001).CrossRefzbMATHMathSciNetGoogle Scholar
  7. 7.
    S. Bianchini and A. Bressan, “Vanishing viscosity solutions of nonlinear hyperbolic systems,” Ann. Math. (2), 161, 223–342 (2005).Google Scholar
  8. 8.
    S. Bianchini and L. Caravenna, “SBV regularity for genuinely nonlinear, strictly hyperbolic systems of conservation laws in one space dimension,” Acta Math. Sci. Ser. B Engl. Ed., 32, No. 1, 380–388 (2012).CrossRefzbMATHMathSciNetGoogle Scholar
  9. 9.
    S. Bianchini, R. M. Colombo, and F. Monti, “2 × 2 systems of conservation laws with L data,” J. Differ. Equ., 249, No. 12, 3466–3488 (2010).CrossRefzbMATHMathSciNetGoogle Scholar
  10. 10.
    S. Bianchini and M. Gloyer, “An estimate on the flow generated by monotone operators,” Commun. Part. Differ. Equ., 36, No. 5, 777–796 (2011).CrossRefzbMATHMathSciNetGoogle Scholar
  11. 11.
    S. Bianchini, C. De Lellis, and R. Robyr, “SBV regularity for Hamilton–Jacobi equations in ℝn,” Arch. Ration. Mech. Anal., 200, No. 3, 1003–1021 (2011).CrossRefzbMATHMathSciNetGoogle Scholar
  12. 12.
    S. Bianchini and D. Tonon, “SBV-like regularity for Hamilton-Jacobi equations with a convex Hamiltonian,” J. Math. Anal. Appl., 391, No. 1, 190–208 (2012).CrossRefzbMATHMathSciNetGoogle Scholar
  13. 13.
    S. Bianchini and D. Tonon, “SBV regularity for Hamilton-Jacobi equations with Hamiltonian depending on (t, x),” SIAM J. Math. Anal., To appear (2012).Google Scholar
  14. 14.
    S. Bianchini and L. Yu, “SBV-like regularity for general hyperbolic systems of conservation laws,” arXiv:1202.2680v1 (2012).Google Scholar
  15. 15.
    F. Bouchut and F. James, “One dimensional transport equations with discontinuous coefficients,” Commun. Part. Differ. Equ., 24, 2173–2189 (1999).CrossRefzbMATHMathSciNetGoogle Scholar
  16. 16.
    A. Bressan, Hyperbolic Systems of Conservation Laws. The One-Dimensional Cauchy Problem, Oxford Univ. Press, Oxford (2000).zbMATHGoogle Scholar
  17. 17.
    A. Bressan and R. M. Colombo, “Decay of positive waves in nonlinear systems of conservation laws,” Ann. Scoula Norm. Super. Pisa Cl. Sci., 26, No. 1, 133–160 (1998).zbMATHMathSciNetGoogle Scholar
  18. 18.
    P. Cannarsa and C. Sinestrari, Semiconcave Functions, Hamilton–Jacobi Equations, and Optimal Control, Birkhäuser, Boston (2004).zbMATHGoogle Scholar
  19. 19.
    C. M. Dafermos, “Continuous solutions for balance laws,” Ric. Mat., 55, No. 1, 79–91, (2006).CrossRefzbMATHMathSciNetGoogle Scholar
  20. 20.
    R. J. DiPerna, “Compensated compactness and general systems of conservation laws,” Trans. Am. Math. Soc., 292, No. 2, 383–420, (1985).CrossRefMathSciNetGoogle Scholar
  21. 21.
    J. Glimm, “Solutions in the large for nonlinear hyperbolic systems of equations,” Commun. Pure Appl. Math., 18, 697–715, (1965).CrossRefzbMATHMathSciNetGoogle Scholar
  22. 22.
    J. Glimm and P. Lax, Decay of solutions of systems of nonlinear hyperbolic conservation laws, AMS, Providence, Rl (1970).Google Scholar
  23. 23.
    C. De Lellis, F. Otto, and M. Westdickenberg, “Structure of entropy solutions for multi–dimensional conservation laws,” Arch. Ration. Mech. Anal., 170, 137–184 (2003).CrossRefzbMATHMathSciNetGoogle Scholar
  24. 24.
    P.-L. Lions, B. Perthame, and E. Tadmor, “A kinetic formulation of multidimensional scalar conservation laws and related equations,” J. Am. Math. Soc., 7, No. 1, 169–191 (1994).CrossRefzbMATHMathSciNetGoogle Scholar
  25. 25.
    O. A. Oleĭnik, “Discontinuous solutions of non-linear differential equations,” Am. Math. Soc. Transl., 26, No. 2, 95–172 (1963).Google Scholar
  26. 26.
    R. Robyr, “SBV regularity of entropy solutions for a class of genuinely nonlinear scalar balance laws with non-convex flux function,” J. Hyperbolic Differ. Equ., 5, No. 2, 449–475 (2008).CrossRefzbMATHMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2014

Authors and Affiliations

  1. 1.SISSATriesteItaly

Personalised recommendations